Went into Poundland on the way to Tesco's to buy some of this (for £4.50), and came across loads of this stuff for £1. (Would you believe it? Something for a pound in Poundland!)
If anyone needs to know how good this stuff is....it's awesome, it does actually make you feel better when you take it and even though it seems to have less content than the Lemsip equivalent , it works loads better.
This is my first ever deal post so try not to rip into me if it has been posted before or you are the picture of health and just don't need any.
(Insert happy face here)
This was found in Sunny* Cornwall by the way!
(* lol)
10 comments
ReflexReact
8 Mar 17#10
The good thing about this stuff is it doesn't contain caffeine!
louiselouise
7 Mar 17#9
I've just got over a cold, so too late for me! If you're really penny pinching, these 55p tablets from Aldi are good for the medicine cupboard...
(Says Paracetamol 300mg, Caffeine 25mg, Phenylephrine Hydrochloride 5mg).
You find the brand names and generics tend to have identical or at least very similar, ingredients. Boots http://www.boots.com/beechams-all-in-one-liquid-160-ml-10006425 says the 160ml Beechams All In One Liquid contains - "Active ingredients: each 20ml dose contains Paracetamol 500mg, Guaifenesin 200mg, Phenylephrine Hydrochloride 10mg".
clashpie
7 Mar 171#8
None where I am...must have flu off the shelves!
Good deal tho....not to be sneezed at!
Simplyalif
7 Mar 17#7
Can I mix this with sprite and jolly ranchers?
m4ckys
7 Mar 17#6
It is a 160ml bottle, and has 500mg of paracetamol per dose which is half the amount of that in the other brand, although the Beechams definitely works better (for me).
This man flu is a bitch....
SCOUSEKEVIN
7 Mar 17#5
Had a dose of the Cold so have been looking at various products. The differences in the quantities of Paracetamol in them makes me worried. from as little as 250mg up too as high as 1000mg which is a big difference. So make sure you read the small print.
amour3k
7 Mar 17#4
What was size of the bottle in grams or millilitre's?.
amour3k
7 Mar 17#3
The sugar content alone (+ other added additive's), will easily allow it to stretch into August/September going? (but how effective it's 'active ingredients' would still be active for beyond July itself?, is anyone's guess ... ) :-)
Opening post
If anyone needs to know how good this stuff is....it's awesome, it does actually make you feel better when you take it and even though it seems to have less content than the Lemsip equivalent , it works loads better.
This is my first ever deal post so try not to rip into me if it has been posted before or you are the picture of health and just don't need any.
(Insert happy face here)
This was found in Sunny* Cornwall by the way!
(* lol)
10 comments
(Says Paracetamol 300mg, Caffeine 25mg, Phenylephrine Hydrochloride 5mg).
You find the brand names and generics tend to have identical or at least very similar, ingredients. Boots http://www.boots.com/beechams-all-in-one-liquid-160-ml-10006425 says the 160ml Beechams All In One Liquid contains - "Active ingredients: each 20ml dose contains Paracetamol 500mg, Guaifenesin 200mg, Phenylephrine Hydrochloride 10mg".
Good deal tho....not to be sneezed at!
This man flu is a bitch....